# SDR CA130824003

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING FLIGHT HE HAD AN AMBER LIGHT, VIBRATION AND ITT SPIKED TO 900*C.  PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE. CUSTOMER HAD AN UNEVENTFUL EMERGENCY LANDING.  TROUBLESHOOTING ONGOING.
